# SDR R61A2025080600333

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 22,833 hours, 15,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CFII EXTERNAL SKIN BET FR59-60 STR 3R-4R FOUND LIGHTNING STRIKE DAMAGE. PERFORMED REPAIR IAW ETD2025-170-925417
